# SDR DEL2004F00000

- Difficulty date: May 4, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N129FX
- Make and model: Lear 31A
- Aircraft serial: 171
- Engine: Garrtt TFE7312B
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 26520023
- Condition: Cracked
- Location: Rt Eng Aft Mount
- Part time: 3,637 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE REMOVAL, FOUND RT ENGINE AFT MOUNT BOLT CRACKED (PN26520023).
